# SDR ASAA11510577

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 17,037 hours, 5,320 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START UP TAXIING INTO GATE SAN.  PERFORMED FIM TASK 49 40 00 810 821 FOUND TO BE INTERMITTENT FAULT OP`S CHECKED GOOD.
